# SDR DALA13007070939

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1174-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB FROM BS 1174-1250 BETWEEN  X=-54 AND X=-60 AT CABIN FLOOR STRUCTURE. WEB WAS REWORKED AND OUT OF LIMITS,  WAS REPLACED IAW DWG 9930 612, REV BU AND SRM 51-30-2, 51-30-1 AND 51-30-5.
